# SDR UPS05845162

- Difficulty date: August 2, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755842U1
- Part serial: TAG00589842
- Condition: Corroded
- Location: Fs1200 L29l-L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" PIT BATHTUB FITTING CORRODED AT STA 1200 BETWEEN L29L AND L28L.  REMOVED AND REPLACED BATHTUB FITTING IAW DC-8 SRM 53-2-0 FIG 2D AND 51-1-20D.
